# SDR SWAA2022050291827

- Difficulty date: April 6, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 1016 BTW STR2L TO STR2R AT UPPER FUSELAGE 2022-192793 / [01] REPLACED SUPPORT BRACKET LOCATED BS 1016 BTW STR2L TO STR2R AT UPPER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
